# SDR IPXA2020102361596

- Difficulty date: October 2, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: NAA6060529
- Part serial: UP72594
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C MAIN CABIN L-4 DOOR BEAM NR 5 IS CRACKED AT STOP NR 5 STA X=116.095.  REMOVED, FABRICATED AND REPLACED L-4 DOOR BEAM NR 5 AT STOP NR 5, STA X=116.095, IAW VT-SAA EA 011-5210-01-A8614 REV I/R AND UPS EO MD11-5210-78257-A.  (MAJOR)
